# SDR GLBA20110808L

- Difficulty date: August 7, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N254GL
- Make and model: Beech 1900D
- Aircraft serial: UE254
- Aircraft time: 30,560 hours, 36,966 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Circuit Board
- Condition: Malfunctioned
- Location: Annunciator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE AUTOFEATHER OFF ANNUNCIATOR DOES NOT TRIP THE MASTER CAUTION.  MX RERACKED A126 PCB, IAW AIM CH 10 MI 24-01, OPS CHECKED GOOD.
